# SDR SWAA117486

- Difficulty date: October 28, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N507SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24184
- Aircraft time: 66,377 hours, 63,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65458197
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND NLG WHEEL WELL LT WEB CRACKED BETWEEN BS 246 TO BS 247, WL 168.  REPAIRED WEB IAW EA.
